# SDR MWEA00005

- Difficulty date: January 3, 2000
- Submitted: January 6, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 43,502 hours, 32,628 cycles
- Engine: Pwa JT8D9A
- Engine time: 45,611 hours, 28,145 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 667124
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 90 KNOTS, LEFT ENGINE HAD A LOAD COMPRESSOR SURGE.  DISCONTINUED TAKEOFF.  SUSPECTED SNOW/SLUSH WENT INTO ENGINE.  MTC INSPECTED INLETS AND EXHAUST, NO DEFECT NOTED.  MTC RAN ENGINES, NO ABNORMAL INDICATIONS NOTED.
